# SDR 3PRA2012011100001

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 26,410 hours
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Eng Indications
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE TORQUE AND NR 2 ENGINE PRESSURE GAUGES DROPPED TO ZERO IN FLIGHT, ALL OTHER ENGINE PARAMETERS WERE WITHIN LIMITS.  FLT CREW ATTEMPTED TO REGAIN INDICATION WITHOUT SUCCESS. ELECTED TO RETURN, WHERE A SUCCESSFUL PRECAUTIONARY LANDING WAS MADE.  CLEANED CONNECTORS ON BOTH TORQUE TRANSMITTER AND ENGINE OIL PRESSURE TRANSMITTER.  MX OPS CHECKED GOOD WITH NO OTHER DEFECTS NOTED.
